# SDR SIMA20140115008

- Difficulty date: January 15, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,707 hours, 19,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 & LEFT NR 2 EMERGENCY LIGHT STRIPS ARE CRACKED.  R & R LT NR 1 & LT NR 2 EMERGENCY LIGHT STRIPS IAW AMM 33-50-12.
